Banach algebras with unique uniform norm

Bhatt, S. J. ; Dedania, H. V. (1996) Banach algebras with unique uniform norm Proceedings of the American Mathematical Society, 124 (2). pp. 579-584. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


Commutative semisimple Banach algebras that admit exactly one uniform norm (not necessarily complete) are investigated. This unique uniform norm property is completely characterized in terms of each of spectral radius, Silov boundary, set of uniqueness, semisimple norms; and its connection with recently investigated concepts like spectral extension property, multiplicative Hahn Banach extension property and permanent radius are revealed. Several classes of Banach algebras having this property as well as those not having this property are discussed.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Unique Uniform Norm Property; Semisimple Norm; Spectral Extension Property; Spectral Norm; Extension of Banach Algebra; Unique Semisimple Norm Property
ID Code:59671
Deposited On:07 Sep 2011 05:16
Last Modified:18 May 2016 10:09

Repository Staff Only: item control page